Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Stable mapping class groups of $4$-manifolds with boundary


Author: Osamu Saeki
Journal: Trans. Amer. Math. Soc. 358 (2006), 2091-2104
MSC (2000): Primary 57N13; Secondary 57R52, 57N37
Published electronically: April 22, 2005
MathSciNet review: 2197449
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete algebraic description of the mapping class groups of compact simply connected 4-manifolds with boundary up to connected sum with copies of $S^2 \times S^2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57N13, 57R52, 57N37

Retrieve articles in all journals with MSC (2000): 57N13, 57R52, 57N37


Additional Information

Osamu Saeki
Affiliation: Faculty of Mathematics, Kyushu University, Hakozaki, Fukuoka 812-8581, Japan
Email: saeki@math.kyushu-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03748-7
PII: S 0002-9947(05)03748-7
Keywords: Isotopy, 4-manifold with boundary, stable mapping class group, variation map, isometry
Received by editor(s): April 4, 2001
Received by editor(s) in revised form: April 25, 2004
Published electronically: April 22, 2005
Additional Notes: The author was supported in part by Grant-in-Aid for Scientific Research (No. 11440022), Ministry of Education, Science and Culture, Japan.
Article copyright: © Copyright 2005 American Mathematical Society